# SDR SWIA202156471

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 43,249 hours, 36,452 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Prox Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING THE GEAR LEVER TO THE DOWN POSITION DURING APPROACH, WE RECEIVED A GEAR DISAGREE WARNING MESSAGE. WE DISCONTINUED THE APPROACH, RAN THE QRH EMER 13-3 AND THIS RESOLVED THE ISSUE. WE CONTINUED TO LAND WITH NO FURTHER ISSUES.     FLIGHT 4701 - FILED CLOSED        REMOVED & REPLACED NLG PROX SENSOR  HARNESS P86 .REFERANCE AMM 32-61-05 OPS CHECK GOOD  PREFORMED GEAR SWING REFERANCE AMM 32-30-00 OPS CHECK GOOD.
